# SDR FDEA201003170862

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N61002
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L1 DOOR INNER SKIN CUT-OUT EDGE CRACKED AND CHIPPED AT ARM/DISARM LEVER, MOUNT BRACKET LOCATION.  CRACKED INNER SKIN ON L1 DOOR REPAIRED IAW EA F-5210-137433 (L1 DOOR INNER SKIN CUT-OUT EDGE CRACK REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
